# SDR HALA20250512130

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 39,045 hours, 6,309 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Condition: Shutdown
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU AUTO SHUTDOWN. BLED APU FUEL LINE AND REMOVED AND REPLACED  FUEL TRIM PIPE ISOLATION VALVE ACTUATOR IAW AMM28-27-53-400-801-A PERFORMED TEST IS OK IAW AMM 49-00-00-860-801A A/C OK TO CONTINUE
